# SDR SIMA201116001

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 19,314 hours, 16,683 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2761 THE CREW REPORTED, ABORTED THE TAKEOFF ROLL DUE TO NO RUDDER CONTROL.  THE FIRST OFFICER PRESSED THE QUICK DISCONNECT BUTTON AND CONTROL WAS REGAINED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  NO MESSAGE ON THE CENTRAL MAINTENANCE COMPUTER, THE AUTOPILOT AND YAW TRIM CHECKS WERE GOOD IAW AMM 22-11-00 AND AMM 27-24-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
